Crohn's Disease Forum » Treatment » Flare on Biologic?


02-10-2018, 09:02 AM   #1
mg22
 
Join Date: Mar 2016
Flare on Biologic?

Hi All!
I've been on Cimzia now since Oct. Slow to start to work but reached rescission, sad to say a few days ago symptoms started again. Pains, blood, mucus...Everything! My question is - anyone else experienced this? curious to know if that meant the medications stopped for you or maybe this was just a small bump in the road and the flares pass quickly?
02-10-2018, 09:10 AM   #2
ronroush7
Forum Monitor
 
ronroush7's Avatar
 
Join Date: Oct 2013
Location: vienna, Virginia

My Support Groups:
I would contact your doctor and let him know what is going on. I hope hlyou feel better soon.
02-10-2018, 10:08 AM   #3
mg22
 
Join Date: Mar 2016
Yes thank you! I contacted my GI doctor to get input as well. Still waiting to hear back.
Reply

Crohn's Disease Forum » Treatment » Flare on Biologic?
Thread Tools


All times are GMT -5. The time now is 04:15 AM.
Copyright 2006-2017 Crohnsforum.com